Unknown

Dataset Information

Sitagliptin Alleviates Radiation-Induced Intestinal Injury by Activating NRF2-Antioxidant Axis, Mitigating NLRP3 Inf--lammasome Activation, and Reversing Gut Microbiota Disorder.


ABSTRACT: Radiation-induced intestinal injury is a common and critical complication of radiotherapy for pelvic or abdominal tumors, with limited therapeutic strategies and effectiveness. Sitagliptin, a dipeptidyl peptidase IV (DPP4) inhibitor, has previously been reported to alleviate total body irradiation- (TBI-) induced damage of hematopoietic system in mice, but its effect on radiation-induced intestinal injury remains unclear. In this study, we confirmed that Sitagliptin could not only protect mice from death and weight loss caused by whole abdominal irradiation (WAI) but also improve the morphological structure of intestine and the regeneration ability of enterocytes. In addition, Sitagliptin significantly inhibited the production of radiation-induced proinflammatory cytokines and reduced the

SUBMITTER: Huang S 

PROVIDER: S-EPMC9129991 | biostudies-literature | 2022

REPOSITORIES: biostudies-literature